Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Does transderm scop have any side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1774 Questions
Question
I recently went on a cruise, took the transderm scop for sea sickness (almost 2 weeks ago) Having major urine retention, it is a side effect, currently on meds and self catherizing how long does this side effect last?
Posted Fri, 28 Mar 2014 in Medicines and Side Effects
 
 
Answered by Dr. T Shobha Deepak 2 hours later
Brief Answer: Side effects reverse 3 to 5 days after stopping Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Ms If you have discontinued the use of transdermal scopalamine and there are no other associated urinary abnormality then the side effect should definitely reverse. It takes 3 to 5 days after stopping scopalamine for the side effects to cease. If the symptoms still persists then would suggest to undergo Urodynamic evaluation to rule out tight bladder neck as the associated factor. I hope it helped In case you require any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
 
Follow-up: Does transderm scop have any side effects? 52 minutes later
Been two weeks... Had CMG and scope of bladder uthera is clamped due to over capacity taking meds how long does it take to resolve
 
 
Answered by Dr. T Shobha Deepak 2 hours later
Brief Answer: Normally does not lead to retention Detailed Answer: Hi Normally it's very unlikely to see prolonged urinary retention after scopalamine. In majority of cases discontinuation of scopalamine reverses. what were the cystoscope findings mentioned in the operative note? Do get back to me if with the details take care Best Regards Dr T Shobha
Above answer was peer-reviewed by
 
Follow-up: Does transderm scop have any side effects? 6 minutes later
Nothing significant. Just trying to figure out how long this will last dr gave 2 meds and one minute I can go on my own 3 hours later I can't. I guess it takes time.
 
 
Answered by Dr. T Shobha Deepak 7 minutes later
Brief Answer: There is no cause for concern if scope is normal Detailed Answer: Hi Dear Ms If the cystoscope findings are not significant then there appears to be no cause for concern. Avoiding alcohol and caffeinated beverages may be helpful. It should take another 4 to 5 days before the bladder function resume to normal. Take care regards Shobha
Above answer was peer-reviewed by
 
Follow-up: Does transderm scop have any side effects? 1 hour later
Thank you. That's what my doctor said but I wanted to get a second opinion. I appericate everything. Have a great day.
 
 
Answered by Dr. T Shobha Deepak 6 hours later
Brief Answer: Take care Detailed Answer: Hi Greetings Wishing a speedy recovery and a happy and healthy life. Do let me know the progress . Take care Best Regards Dr T Shobha
Above answer was peer-reviewed by
 
Follow-up: Does transderm scop have any side effects? 12 minutes later
I will thank you
 
 
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Take care Detailed Answer: Do write directly to me if you need any further assistance anytime regarding anything. Take care Shobha
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor